I'm 62 and just started taking Trader Joe's Pantheon pack multivitamins a week ago because I thought it might help with splitting nails, but since then I've experienced extended palpitations daily, anxiety and diarrhea. They have very high levels of B-vites and extended release - this is the only thing different I can point to in that time period so I stopped taking them and all the above let up. I was curious to see if there was anyone else with this experience, so Googled it. Maybe I'll just start taking something nail-specific. Thanks guys for posting your info.
I'm a 33 year-old female with mitral valve prolapse. Although I've always had a fast heart rate I've never had palpitations and PVCs until recently. They are worst right after a meal and around my periods. I kept a journal tracking my palpitations. I noticed it started happening when I started a new multivitamin. After a week of going off this multivitamin, my palpitations, PVCs and anxiety went away. My heart normalized and beat like clockwork. I suspected that the high dosage of B complex in this multivitamin was the problem, so I started a new multivitamin with low dose B vitamins. After a couple of weeks the palpitations came back. I stopped taking this new multivitamin and again the palpitations went away. I think the problem lies not in the multivitamin itself or hormones. I suspect that it could possibly be a sluggish liver. I have caffeine sensitivity which is a sign that the liver is congested. I think the multivitamin clears out too slow so it build ups in my body and becomes toxic. My nervous system and heart is screaming out a sign that something is wrong. I'm going to try liver aids and keep away from multivitamins for a while.